# SDR SWIA200211222

- Difficulty date: September 15, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,914 hours, 10,944 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Warning Sys
- Part time: 122 hours, 155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INTERMITTENT INDICATIONS OF BAGGAGE COMPARTMENT SMOKE/FIRE OCCURRED.  COMPLIED WITH MEMORY ITEM & QRH BY ACTUATING FIRE EXTINGUISHERS.  REMOVED AND REPLACED BOTH SMOKE DETECTORS IN CARGO BAY IAW MM 26-15-0.  REPAIRED BROKEN WIRES W11-5695-22 AND W110-5700-22 AT TEST PANEL.  INSPECTED CARGO COMPARTMENT SMOKE DETECTORS WIRING HARNESS AND CANNON PLUGS.  FOUND NO DEFECTS.  PERFORMED CARGO COMPARTMENT FIRE/SMOKE WARNING TEST, OPS CHECK GOOD AT THIS TIME.
